# SDR 2024FA0000956

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 9,947 hours, 19,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21105101
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS350 S/N 4539 NOTED CHAFING DAMAGE ON THE LH LATERAL BULKHEAD (X FRAME) ON THE INBOARD FACE AS SHOWN IN FIGURE 1. THE LH X-FRAME HAS ONE CHAFED AREA LOCATED ON ITS INBD BEADED FACE MEASURING APPROXIMATELY 0.90” LONG AND 0.30” WIDE WITH A MAX DEPTH OF 0.024”
